# SDR ASAA2013121912182

- Difficulty date: December 19, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 11,512 hours, 3,361 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT PACK LIGHT ILLUMINATES WHEN RECALL. EXTINGUISHES WITH MASTER CAUTION RESET.  ACFT GROUNDED.  ACCOMPLISHED PACK TEMP CONTROL BITE AMM REF 21-61-00, OPS CHECK NORMAL GROUND VERIFICATION SUCCESSFUL NO HISTORY 30 DAYS.
